Advanced search
Start date
Betweenand

Limit theorems and phase transition results for information propagation models on graphs

Grant number: 16/11648-0
Support type:Regular Research Grants
Duration: August 01, 2016 - September 30, 2018
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics
Principal Investigator:Pablo Martin Rodriguez
Grantee:Pablo Martin Rodriguez
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Assoc. researchers: Daniela Bertacchi ; Fabio Zucca

Abstract

We will study stochastic processes on graphs, percolation and random graph models, focusing on models inspired by biological phenomena. The project will be concentrated on generalizations of stochastic models for information diffusion (rumor, innovation), as well as on inhomogeneousrandom graphs. (AU)

Scientific publications (7)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GREJO, CAROLINA; RODRIGUEZ, PABLO M. Asymptotic behavior for a modified Maki-Thompson model with directed inter-group interactions. Journal of Mathematical Analysis and Applications, v. 480, n. 1 DEC 1 2019. Web of Science Citations: 0.
CADAVID, PAULA; RODINO MONTOYA, MARY LUZ; RODRIGUEZ, PABLO M. On the isomorphisms between evolution algebras of graphs and random walks. LINEAR & MULTILINEAR ALGEBRA, JULY 2019. Web of Science Citations: 0.
GALLO, SANDRO; RODRIGUEZ, PABLO M. FROG MODELS ON TREES THROUGH RENEWAL THEORY. JOURNAL OF APPLIED PROBABILITY, v. 55, n. 3, p. 887-899, SEP 2018. Web of Science Citations: 1.
DE ARRUDA, GUILHERME FERRAZ; RODRIGUES, FRANCISCO APARECIDO; RODRIGUEZ, PABLO MARTIN; COZZO, EMANUELE; MORENO, YAMIR. A general Markov chain approach for disease and rumour spreading in complex networks. JOURNAL OF COMPLEX NETWORKS, v. 6, n. 2, p. 215-242, APR 2018. Web of Science Citations: 4.
COLETTI, CRISTIAN F.; GAVA, RENATO J.; RODRIGUEZ, PABLO M. On the existence of accessibility in a tree-indexed percolation model. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 492, p. 382-388, FEB 15 2018. Web of Science Citations: 1.
COLETTI, CRISTIAN F.; GAVA, RENATO; SCHUTZ, GUNTER M. A strong invariance principle for the elephant random walk. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, DEC 2017. Web of Science Citations: 5.
AGLIARI, ELENA; PACHON, ANGELICA; RODRIGUEZ, PABLO M.; TAVANI, FLAVIA. Phase Transition for the Maki-Thompson Rumour Model on a Small-World Network. Journal of Statistical Physics, v. 169, n. 4, p. 846-875, NOV 2017. Web of Science Citations: 2.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.